Volume 2, Number 1
Previous Issue Next Issue

Hongyu Liu, Masahiro Yamamoto & Jun Zou

Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 1-17.

Preview Full PDF 410 2217 Abstract

Habib Ammari, Anastasia Kozhemyak & Darko Volkov

Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 18-42.

Preview Full PDF 440 2218 Abstract

Xiao-Yong Zhang, Ben-Yu Guo & Yu-Jian Jiao

Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 43-64.

Preview Full PDF 433 2135 Abstract

Lin-Bo Zhang

Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 65-89.

Preview Full PDF 494 2277 Abstract

Xinghua Song & Falai Chen

Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 90-99.

Preview Full PDF 408 2069 Abstract

R. Mythili Priyadharshini & N. Ramanujam

Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 100-118.

Preview Full PDF 402 2029 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard